CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
A Scalable Frequentist Model Averaging Method 期刊论文
JOURNAL OF BUSINESS & ECONOMIC STATISTICS, 2022, 页码: 10
Authors:  Zhu, Rong;  Wang, Haiying;  Zhang, Xinyu;  Liang, Hua
Favorite  |  View/Download:81/0  |  Submit date:2023/02/07
Asymptotic optimality  High-dimensional data  Jackknife criterion  Mallows criterion  Singular value decomposition  
A Novel Sparse Graph-Regularized Singular Value Decomposition Model and Its Application to Genomic Data Analysis 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2021, 页码: 15
Authors:  Min, Wenwen;  Wan, Xiang;  Chang, Tsung-Hui;  Zhang, Shihua
Favorite  |  View/Download:137/0  |  Submit date:2022/04/02
Gene expression  Biology  Biological system modeling  Principal component analysis  Mathematical model  Data models  Big Data  Absolute-valued graph regularization  graph regularization  sparse learning  structured sparse singular value decomposition (SVD)  
AN ALTERNATING MINIMIZATION METHOD FOR MATRIX COMPLETION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2020, 卷号: 13, 期号: 6, 页码: 1757-1772
Authors:  Shen, Yuan;  Liu, Xin
Favorite  |  View/Download:180/0  |  Submit date:2020/05/24
Matrix completion  symmetric low rank product minimization  singular value decomposition  alternating minimization  
An alternating minimization method for robust principal component analysis 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2019, 卷号: 34, 期号: 6, 页码: 1251-1276
Authors:  Shen, Yuan;  Xu, Hongyu;  Liu, Xin
Favorite  |  View/Download:193/0  |  Submit date:2020/01/10
Robust principal component analysis  symmetric low rank product minimization  singular value decomposition  alternating minimization  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:535/166  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
A Two-Stage Method to Identify Joint Modules From Matched MicroRNA and mRNA Expression Data 期刊论文
IEEE TRANSACTIONS ON NANOBIOSCIENCE, 2016, 卷号: 15, 期号: 4, 页码: 362-370
Authors:  Min, Wenwen;  Liu, Juan;  Luo, Fei;  Zhang, Shihua
Favorite  |  View/Download:169/0  |  Submit date:2018/07/30
L-0-penalized singular value decomposition (L-0-SVD)  miRNA cluster  miRNA-gene joint module  multiple-output sparse group lasso  
AN EFFICIENT GAUSS-NEWTON ALGORITHM FOR SYMMETRIC LOW-RANK PRODUCT MATRIX APPROXIMATIONS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2015, 卷号: 25, 期号: 3, 页码: 1571-1608
Authors:  Liu, Xin;  Wen, Zaiwen;  Zhang, Yin
Favorite  |  View/Download:124/0  |  Submit date:2018/07/30
eigenvalue decomposition  singular value decomposition  low-rank product matrix approximation  Gauss-Newton methods  
On direct methods for time-limited signal and image reconstruction and enhancement 期刊论文
INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, 2007, 卷号: 5, 期号: 1, 页码: 51-68
Authors:  Wang, Yanfei;  Wen, Zaiwen;  Nashed, Zuhair;  Sun, Qiyu
Favorite  |  View/Download:111/0  |  Submit date:2018/07/30
signal reconstruction  discrete Fourier transform  singular value decomposition  signal and image enhancement  
Best approximate solution of matrix equation AXB+CY D=E 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2005, 卷号: 27, 期号: 3, 页码: 675-688
Authors:  Liao, AP;  Bai, ZZ;  Lei, Y
Favorite  |  View/Download:167/0  |  Submit date:2018/07/30
matrix equation  least-squares solution  best approximate solution  generalized singular value decomposition  canonical correlation decomposition  
Least-squares solution of AX B = D over symmetric positive semidefinite matrices X 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 2, 页码: 175-182
Authors:  Liao, AP;  Bai, ZZ
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
least-squares solution  matrix equation  symmetric positive semidefinite matrix  generalized singular value decomposition